# SDR DALA2022041902730

- Difficulty date: April 14, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 67,914 hours, 31,614 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 NEED TO COMPLY WITH AFT PRESSURE BULKHEAD INSP. CORRECTIVE ACTION: COMPLIED WITH ERA 543323-14AD REV C. INSPECT FOR CRACKS. OK FOR SERVICE. (2196390)
